MAUDE Adverse Event Report: CORDIS CORPORATION AVANTI + 4F STD W/GW; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION AVANTI + 4F STD W/GW; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504604X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing process that can be related to the reported complaint.It is unknown if the device will be returned for testing and evaluation.   additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 4f avanti plus standard (std) with guidewire (gw) catheter sheath introducer (csi) tore the artery during its introduction.Therefore, the artery had to be sutured and a new unknown device was used.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the 4f avanti plus standard (std) with guidewire (gw) catheter sheath introducer (csi) tore the artery during its introduction.Therefore, the artery had to be sutured and a new unknown device was used.The product was not returned for analysis.A product history record (phr) review of lot 17955065 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿artery dissection¿ could not be confirmed as the product was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Based on the information provided, it is impossible to determine what factors may have contributed to the reported event.Arterial dissection is a known and extensively documented potential complication of this type of procedure and is listed in the instructions for use (ifu) as such.Vessels that are resistant to angioplasty have a higher risk of complication during interventional procedures.Neither the phr review, nor the information available, suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
AVANTI + 4F STD W/GW
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key11289902
Report Number9616099-2021-04239
Device Sequence Number3440959
Product Code DRE
UDI-Device Identifier20705032009932
UDI-Public20705032009932
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number504604X
Device Catalogue Number504604X
Device Lot Number17955065
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date02/25/2021
Patient Sequence Number1